Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutants that do not dilate


Author: Douglas N. Clark
Journal: Proc. Amer. Math. Soc. 35 (1972), 483-486
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1972-0303313-X
MathSciNet review: 0303313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Lifting Theorem deals with dilation of the commutant of an operator $ {T_1}$ on Hilbert space. In this note, counterexamples are given to generalizations of the theorem involving N commuting operators $ {T_1},{T_2}, \cdots ,{T_N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303313-X
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society